# SDR EVGR20120326001

- Difficulty date: March 26, 2012
- Submitted: March 28, 2012
- Operation: General aviation
- Aircraft: N91222
- Make and model: Cessna 182P
- Aircraft serial: 18261972
- Aircraft time: 856 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 856 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND UNDER THE BLACK SOUND DEADENING PATCHES ON THE INSIDE OF THE ACFT SKIN, AND WAS NOT DETECTED UNTIL THE PATCHES WERE REMOVED.
